# SDR AALA201803199026

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 47,846 hours, 28,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  AN ODOR LIKE CAR EXHAUST FUMES. BELOW 10,000 INTENSITY INCREASED TO INCLUDE FLIGHT ATTENDANT FORWARD GALLEY.  DONNED OXYGEN MASKS. FUMES CAME AND WENT. FUMES STOPPED ON FINAL APPROACH.  PERFORMED J/C 26L00021001,  SMOKE ODOR INITIAL TROUBLESHOOTING AND FOUND NO ODOR PRESENT DURING APU AND ENGINE RUNS. ACFT OK FOR SERVICE.
